Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Numbness and tingling of limbs, tinnitus, back ache after taking Clarithromycin. Help

hi, i Amit Assija is on MDR-TB treatment since January 2012 and is on trazadone 500 mg two times daily, ethomid tablet 500 mg two times daily, Monopas tablet 12 tablets; divided in 4,3, and 4 tablets daily, as well as clarithyomycin tablets 500 mg two tablets daily. i am having severe side effects from these medications; having numbness and tinging in the hands and feet , tinnitus in both ears, having back ache, muscle spasm , body ache, severe pain all over the body especially in the joints of hands, feet, shoulders, etc, and my CECT shows less improvement in the size of my lymph nodes. so please guide me what to do and how this disease can be cured.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  431
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Amit,

Thanks for writing in to Healthcare Magic!

Your problem seems to be related to side effects of trazodone or Monopas.

Reduce the trazodone dose in supervision of your physician as much as possible.

You can not reduce the dose of Monopas but get it tuned to your body weight which can cut down on dose some what.

add B complex vitamin suppliment to give a further help.

T.B. in today's world is difficult disease to treat due to rampant resistant TB bacteria.

Your doctor might have found a difficult to treat, resistant type of infection in you. So yourclinician has started you on reserve drugs. So keep a faith in your doctor and keep a regular follow up.

If you have any further query please let me know I would try to answer it for you.

Wish you a great health!

Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor